Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 517218, 7 pages
http://dx.doi.org/10.1155/2014/517218
Research Article

Minimal Solution of Singular LR Fuzzy Linear Systems

1Sama Technical and Vocational Training College, Islamic Azad University, Urmia Branch, Urmia, Iran
2Institute of Engineering Mathematics, Universiti Malaysia Perlis, Pauh Putra Main Campus, 02600 Arau, Perlis, Malaysia

Received 19 October 2013; Accepted 22 December 2013; Published 11 March 2014

Academic Editors: M. Imdad, S. Mohiuddine, and P. Yang

Copyright © 2014 M. Nikuie and M. Z. Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “The concept of a linguistic variable and its application to approximate reasoning—I,” Information Sciences, vol. 8, no. 3, pp. 199–249, 1975. View at Google Scholar · View at Scopus
  2. S. S. L. Chang and L. A. Zadeh, “On fuzzy mapping and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 2, no. 1, pp. 30–33, 1972. View at Google Scholar · View at Scopus
  3. D. Dubois and H. Prade, “Operations on fuzzy numbers,” International Journal of Systems Science, vol. 9, no. 6, pp. 613–626, 1978. View at Publisher · View at Google Scholar
  4. S. Nahmias, “Fuzzy variables,” Fuzzy Sets and Systems, vol. 1, no. 2, pp. 97–111, 1978. View at Google Scholar · View at Scopus
  5. M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983. View at Google Scholar · View at Scopus
  6. R. Goetschel Jr. and W. Voxman, “Eigen fuzzy number sets,” Fuzzy Sets and Systems, vol. 16, no. 1, pp. 75–85, 1985. View at Google Scholar · View at Scopus
  7. R. Goetschel Jr. and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Google Scholar · View at Scopus
  8. W. Cong-Xin and M. Ming, “Embedding problem of fuzzy number space—part III,” Fuzzy Sets and Systems, vol. 46, no. 2, pp. 281–286, 1992. View at Google Scholar · View at Scopus
  9. W. Cong-Xin and M. Ming, “Embedding problem of fuzzy number space—part I,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 33–38, 1991. View at Google Scholar · View at Scopus
  10. G. Feng and G. Chen, “Adaptive control of discrete-time chaotic systems: a fuzzy control approach,” Chaos, Solitons and Fractals, vol. 23, no. 2, pp. 459–467, 2005. View at Publisher · View at Google Scholar · View at Scopus
  11. J. H. Park, “Intuitionistic fuzzy metric spaces,” Chaos, Solitons and Fractals, vol. 22, no. 5, pp. 1039–1046, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Abbasbandy, J. J. Nieto, and M. Alavi, “Tuning of reachable set in one dimensional fuzzy differential inclusions,” Chaos, Solitons and Fractals, vol. 26, no. 5, pp. 1337–1341, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Tanaka, Y. Mizuno, and T. Kado, “Chaotic dynamics in the Friedmann equation,” Chaos, Solitons and Fractals, vol. 24, no. 2, pp. 407–422, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. M. Friedman, M. Ming, and A. Kandel, “Fuzzy linear systems,” Fuzzy Sets and Systems, vol. 96, no. 2, pp. 201–209, 1998. View at Google Scholar · View at Scopus
  15. T. Allahviranloo, “Numerical methods for fuzzy system of linear equations,” Applied Mathematics and Computation, vol. 155, no. 2, pp. 493–502, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. M. Nikuie and M. K. Mirnia, “Normal equations for singular fuzzy linear systems,” Journal of Mathematical Extension, vol. 6, pp. 29–42, 2012. View at Google Scholar
  17. S. Abbasbandy, M. Otadi, and M. Mosleh, “Minimal solution of general dual fuzzy linear systems,” Chaos, Solitons and Fractals, vol. 37, no. 4, pp. 1113–1124, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. M. Nikuie and M. K. Mirnia, “Minimal solution for inconsistent singular fuzzy matrix equations,” Communications in Numerical Analysis, vol. 2013, Article ID cna-00147, 9 pages, 2013. View at Publisher · View at Google Scholar
  19. Z. Gong and X. Guo, “Inconsistent fuzzy matrix equations and its fuzzy least squares solutions,” Applied Mathematical Modelling, vol. 35, no. 3, pp. 1456–1469, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Campbell and C. Meyer, Generalized Inverses of Linear Transformations, Pitman, London, UK, 1979.
  21. Q. Xu, Ch. Song, and Y. Wei, “The stable perturbation of the drazin inverse of the square matrices,” SIAM Journal on Matrix Analysis and Applications, vol. 31, no. 3, pp. 1507–1520, 2010. View at Google Scholar
  22. N. Castro-Gonzalez, J. Robles, and J. Y. Vélez-Cerrada, “Characterizations of a class of matrices and perturbation of the drazin inverse,” SIAM Journal on Matrix Analysis and Applications, vol. 30, no. 2, pp. 882–897, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. A. C. Zelinski, V. K. Goyal, and E. Adalsteinsson, “Simultaneously sparse solutions to linear inverse problems with multiple system matrices and a single observation vector,” SIAM Journal on Scientific Computing, vol. 31, no. 6, pp. 4533–4579, 2010. View at Google Scholar
  24. R. Ghanbari and N. Mahdavi-Amiri, “New solutions of LR fuzzy linear systems using ranking functions and ABS algorithms,” Applied Mathematical Modelling, vol. 34, no. 11, pp. 3363–3375, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. R. Ghanbari, N. Mahdavi-Amiri, and R. Yousefpour, “Exact and approximate solutions of fuzzy LR linear systems: new algorithms using a least squares model and the abs approach,” Iranian Journal of Fuzzy Systems, vol. 7, no. 2, pp. 1–18, 2010. View at Google Scholar · View at Scopus
  26. F. Abramovich, M. Wagenknecht, and Y. I. Khurgin, “Solution of LR-type fuzzy system of linear algebraic equations,” Busefal, vol. 35, pp. 86–99, 1988. View at Google Scholar
  27. T. Allahviranloo, F. H. Lotfi, M. K. Kiasari, and M. Khezerloo, “On the fuzzy solution of LR fuzzy linear systems,” Applied Mathematical Modelling, vol. 37, pp. 1170–1176, 2013. View at Publisher · View at Google Scholar · View at Scopus
  28. A. Ben and N. E. Greville, Generalized Inverses Theory and Applications, Springer, New York, NY, USA, 2003.
  29. R. Saneifard, “Ranking L-R fuzzy numbers with weighted averaging based on levels,” International Journal of Industrial Mathematics, vol. 1, no. 2, pp. 163–173, 2009. View at Google Scholar
  30. B. Matarazzo and G. Munda, “New approaches for the comparison of L-R fuzzy numbers: a theoretical and operational analysis,” Fuzzy Sets and Systems, vol. 118, no. 3, pp. 407–418, 2001. View at Publisher · View at Google Scholar · View at Scopus
  31. X. Guo and D. Shang, “Approximate solution of fuzzy matrix equations with LR fuzzy numbers,” Advances in Pure Mathematics, vol. 2, pp. 373–378, 2012. View at Google Scholar
  32. B. Detta, Numerical Linear Algebra and Application, Thomson, 1994.
  33. K. Hoffman and R. Kunze, Linear Algebra, Prentice Hall, New York, NY, USA, 1971.
  34. M. Kaykobad, “Positive solutions of positive linear systems,” Linear Algebra and Its Applications, vol. 64, pp. 133–140, 1985. View at Google Scholar · View at Scopus
  35. A. Herrero, F. J. Ramírez, and N. Thome, “Relationships between different sets involving group and Drazin projectors and nonnegativity,” Linear Algebra and Its Applications, vol. 438, pp. 1688–1699, 2013. View at Publisher · View at Google Scholar · View at Scopus
  36. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia, Pa, USA, 1994.
  37. D. Kincaid and W. Cheney, Numerical Analysis: Mathematics of Scientific Computing, Brooks/Cole Publishing, Pacific Grove, Calif, USA, 1990.
  38. M. Ma, M. Friedman, and A. Kandel, “Duality in fuzzy linear systems,” Fuzzy Sets and Systems, vol. 109, no. 1, pp. 55–58, 2000. View at Google Scholar · View at Scopus
  39. W. Wait, The Numerical Solution of Algebric Equations, John Wiley & Sons, New York, NY, USA, 1979.